MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO; VALVE

MEDIVATORS INC. DEFENDO; VALVE
Model Number DEFENDO FUJIFILM 700 SERIES
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices subject of the reported event ere not returned for evaluation.Without the returned device, a cause cannot be determined.The instructions for use for the defendo single use valves states "always wear gloves and other appropriate personal protective equipment while handling, such as gown and face mask.Attach the single use biopsy valve onto the endoscope's biopsy port.Push down until the biopsy valve engages.Always make sure the lid of the single use biopsy valve is closed.Attach the single use air/water valve to the endoscope's air/water port.Push down, twisting slightly back and forth, until the valve engages.Prior to the procedure, depress single use air/water valve to prime air/water channel." the device history records were reviewed and confirmed the lots were manufactured to specifications; no abnormalities were noted.A steris account manager performed in-service training on the proper use and operation of the defendo valves.No additional issues have been reported.We will continue to monitor to ensure the product continues to perform as expected.
 
Event or Problem Description
The distributor reported from a user facility that during a patient procedure the air/water valve and biopsy valve to their defendo single use valve kit leaked and sprayed water onto user facility personnel.The procedure was completed successfully.No report of injury or procedure delay.

Brand Name
DEFENDO
Common Device Name
VALVE
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4402597401
MDR Report Key25770988
Report Number1651395-2026-00011
Device Sequence Number18768800
Product Code ODC
UDI-Device Identifier00724995228958
UDI-Public(01)00724995228958(11)250821(17)280821(10)12730998
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K232329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEFENDO FUJIFILM 700 SERIES
Device Catalogue Number100355
Device Lot Number(10)12730998, (10)13052300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown